# SDR RU3A0702

- Difficulty date: May 16, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 11,708 hours, 6,218 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Out Of Adjust
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PROP PITCH LIGHT ILLUMINATED IN FLIGHT.  AIRCRAFT YAWED RIGHT.  POWER INCREASED TO MAINTAIN CONTROL.  WHEN RETURNED TO IDLE FOR LANDING IT WAS OK.  TROUBLESHOT AND NO FAULT FOUND.  DURING FLARE FOR LANDING, RT PROP APPEARED TO GO INTO GROUND RANGE, NO PROP PITCH LIGHT NOTED.  AFTER LANDING, CONDUCTED GND IDLE LOW PITCH CHECK PER CFM, NO ANOMALY NOTED.  ADJUSTED BETA RODS AND SET FLIGHT IDLE TORQUE.  ALL CHECKS NORMAL.
